Inequalities applicable to retarded Volterra integral equations

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.186

Abstract

The main objective of this paper is to establish explicit bounds on certain integral inequialities which can be used as tools in the study of certain classes of retarded Volterra integral equations.

Author Biography

B. G. Pachpatte

57, Shri Niketen Coloney, Aurangabad-431001, Maharashtra, India.

Downloads

Published

2004-12-31

How to Cite

Pachpatte, B. G. (2004). Inequalities applicable to retarded Volterra integral equations. Tamkang Journal of Mathematics, 35(4), 285-292. https://doi.org/10.5556/j.tkjm.35.2004.186

Issue

Section

Papers